Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Normal regular Hermitian lattices over imaginary quadratic fields

Tom 179 / 2017

Poo-Sung Park Acta Arithmetica 179 (2017), 37-53 MSC: Primary 11E39; Secondary 11E08. DOI: 10.4064/aa8582-10-2016 Opublikowany online: 28 April 2017

Streszczenie

A positive definite Hermitian lattice over an imaginary quadratic field is called regular if it represents every number represented by its genus. It is called universal if it represents all positive integers. We show that every primitive normal regular integral lattice over a fixed imaginary quadratic field is actually universal if and only if the field discriminant is not 4, 8, 11, 23 and is prime to $3\cdot 5\cdot 7$.

Autorzy

  • Poo-Sung ParkDepartment of Mathematics Education
    Kyungnam University
    Changwon-si, 631-701 Republic of Korea
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek